Tschebyscheffsche Polynome und nichtfortsetzbare Potenzreihen

G. Szegö

Mathematische Annalen (1922)

  • Volume: 87, page 90-111
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Szegö, G.. "Tschebyscheffsche Polynome und nichtfortsetzbare Potenzreihen." Mathematische Annalen 87 (1922): 90-111. <http://eudml.org/doc/158961>.

author = {Szegö, G.},
journal = {Mathematische Annalen},
pages = {90-111},
title = {Tschebyscheffsche Polynome und nichtfortsetzbare Potenzreihen},
url = {http://eudml.org/doc/158961},
volume = {87},
year = {1922},

AU - Szegö, G.
TI - Tschebyscheffsche Polynome und nichtfortsetzbare Potenzreihen
JO - Mathematische Annalen
PY - 1922
VL - 87
SP - 90
EP - 111
UR - http://eudml.org/doc/158961
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.